On Complemented Radicals

K. I. Beidar, Y. Fong, W. F. Ke

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We obtained an explicit description of complemented radicals in the lattice of all radicals. As an application we obtained an explicit description of radicals whose essential cover is a semisimple class. Finally, we obtained a description of radicals α such that every finitely generated α-semisimple ring is a direct sum of simple rings.

Original languageEnglish
Pages (from-to)328-356
Number of pages29
JournalJournal of Algebra
Volume201
Issue number1
DOIs
Publication statusPublished - 1998 Mar 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On Complemented Radicals'. Together they form a unique fingerprint.

  • Cite this